# SDR VE7A2017021300001

- Difficulty date: February 6, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N709P
- Make and model: Skrsky S76C
- Aircraft serial: 760716
- Aircraft time: 5,170 hours, 6,789 cycles
- System (JASC): 3700 · Vacuum System
- Part: Pump
- Part number: E28K
- Part serial: 160005
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ELECTRICAL BURNING ODOR DETECTED AND SMOKE NOTED IN CABIN JUST PRIOR TO TAKE-OFF. TAKE-OFF ABORTED.  MAINTENANCE INSPECTED THE AIRCRAFT FOR ANY OBVIOUS SIGNS OF BURNING OR SMOKE DAMAGE, NONE NOTED. FLIGHT CREW INITIATED A FUNCTIONAL START-UP TO DETERMINE SOURCE OF DISCREPANCY.  DISCREPANCY NOTED IN NR 2 EMS VACUUM PUMP. DAMAGE LIMITED TO INTERNAL COMPONENT OF VACUUM PUMP WITH NO FURTHER DAMAGE TO WIRING, OR SYSTEMS. MAINTENANCE REPLACED THE NR 2 VACUUM PUMP. POST MAINTENANCE FUNCTIONAL CHECKS REVEALED NO FURTHER DISCREPANCIES. AIRCRAFT RETURNED TO SERVICE.
